MathSciNet Relay Station
MathSciNet bibliographic data
MR2022707 53C17 (58A30)
Sachkov, Yuri L. Symmetries of flat rank two distributions and sub-Riemannian structures. Trans. Amer. Math. Soc. 356 (2004), no. 2, 457–494 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement